MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; IMPLANTABLE LEAD
Model Number 4459
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this right ventricular (rv) lead recorded high out of range pacing impendence measurements.Technical services (ts) was consulted, and the patient was referred to their clinic.No adverse patient effects were reported.This pacemaker remains in service.

Brand Name
FINELINE II STEROX
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key20156848
Report Number2124215-2024-55797
Device Sequence Number4235861
Product Code DTB
UDI-Device Identifier00802526061004
UDI-Public00802526061004
Combination Product (Y/N)Y
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P960004/S014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/23/2005
Device Model Number4459
Device Catalogue Number4459
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2024
Initial Report FDA Received Date09/06/2024
Date Device Manufactured09/23/2003
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexMale